# SDR KCSA061024

- Difficulty date: March 23, 2006
- Submitted: March 26, 2006
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 90,915 hours, 22,997 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM WEB DAMAGED AT BS 500, RBL 78.  REPAIRED WEB IAW B747 SRM 53-10-07 FIG 11.
